# SDR DALA2019123007607

- Difficulty date: December 14, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 87,627 hours, 10,341 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R1 Door Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 1R STATUS MESSAGE. CORRECTIVE MESSAGE: PERFORMED FUNCTIONAL CHECK OF FLIGHT DECK DOOR LOCK PER AMM 52-51.
